... anxiety that never went away. I started feeling really good at day 6 and most of 7 but then had another panic attack. I am feeling discouraged now, as I thought I was over it. Is this normal? Do I need to give it more time?
I have been on Lexapro for ten days now. I can say that the first week was bad but around day 7 it started getting better. Yet still I can have a good day and then out of nowhere panic can set in. I know that it is supposed to take at least 4 weeks before we start to actually feel the benefits. Best thing for us is likely to just get thru these days to get to the good effects.
Hi, Gigio! The bad news (or good if you want to take it that way) is that what you're feeling is completely *normal* for some users. It's just a part of the start-up while your body is adjusting to the drug. The good news is these effects are generally transient and will resolve on their own shortly. The main thing is that you're feeling better overall and that will happen more and more frequently. By about 4 weeks the side effects should have subsided and the good feelings taken over, Then at around 6 ~ 8 weeks your blood levels should peak and you'll feel the maximum benefits.
It seems a long time to wait it out, but it will be worth it!
Best wishes to you, Wildcat
So I have been on lexapro for about a month for panic disorder and severe anxiety. I am on 10mg. I don't think lexapro totally takes annxiety away, you will need therapy also to deal with that but the panic attacks are less common. Take me for example. My worst fear is getting stuck in an elevator... and guess what, I got stuck in one today for about 30 minutes on the 9th floor. Did I have a panic attack... almost but not one of my major ones. Did I have severe anxiety... definitely. I definitely think the lexapro did help me deal with the situation.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2009 • 1 answer
Anxiety - I stopped taking lexipro/welbutran 5 days ago cold turkey after being on them for 5 years?
Posted 15 Sep 2010 • 2 answers
Since taking avelox 400 mg for three days, I started having horrible panic attacks and had to go to?
Posted 23 Sep 2011 • 1 answer
Posted 21 Oct 2011 • 2 answers
Posted 26 Feb 2015 • 4 answers